Alert archive / New Jersey / Small Craft Advisories in 2025

Small Craft Advisory 57, NWS Philadelphia/Mount Holly

April 17, 2025

NWS Philadelphia/Mount Holly issued this small craft advisory at Apr 17, 2025, 12:53 PM EDT. It took effect at Apr 18, 2025, 2:00 PM EDT. It was in force for 40 hr.

The area

The counties it named.

The facts

Issued
Apr 17, 2025, 12:53 PM EDT (16:53 UTC)
In effect from
Apr 18, 2025, 2:00 PM EDT
Expired
Apr 20, 2025, 6:22 AM EDT
In force
40 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

191 
WHUS71 KPHI 171653
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
1253 PM EDT Thu Apr 17 2025

ANZ450>455-181000-
/O.NEW.KPHI.SC.Y.0057.250418T2200Z-250419T2200Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
1253 PM EDT Thu Apr 17 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM FRIDAY TO 6 PM EDT
SATURDAY...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 30 kt and 
  seas 3 to 6 ft expected.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...From 6 PM Friday to 6 PM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
9 follow-up statements
358 
WHUS71 KPHI 172140
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
540 PM EDT Thu Apr 17 2025

ANZ430-431-181100-
/O.EXB.KPHI.SC.Y.0057.250418T1800Z-250419T2200Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
540 PM EDT Thu Apr 17 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM FRIDAY TO 6 PM EDT
SATURDAY...

* WHAT...South winds 15 to 20 kt with gusts up to 25 kt and 
  choppy waters expected.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...From 2 PM Friday to 6 PM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ450>455-181100-
/O.EXT.KPHI.SC.Y.0057.250418T1800Z-250419T2200Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
540 PM EDT Thu Apr 17 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM FRIDAY TO 6 PM
EDT SATURDAY...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 3 to 6 ft expected.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...From 2 PM Friday to 6 PM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Staarmann
216 
WHUS71 KPHI 180716
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
316 AM EDT Fri Apr 18 2025

ANZ450>455-182200-
/O.CON.KPHI.SC.Y.0057.250418T1800Z-250419T2200Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
316 AM EDT Fri Apr 18 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 6 PM EDT SATURDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 
  4 to 7 ft expected.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...From 2 PM this afternoon to 6 PM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-182200-
/O.CON.KPHI.SC.Y.0057.250418T1800Z-250419T2200Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
316 AM EDT Fri Apr 18 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 6 PM EDT SATURDAY...

* WHAT...South winds 15 to 20 kt with gusts up to 25 kt and 
  choppy waters expected.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...From 2 PM this afternoon to 6 PM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

MPS
187 
WHUS71 KPHI 181802
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
202 PM EDT Fri Apr 18 2025

ANZ450>455-190815-
/O.EXT.KPHI.SC.Y.0057.000000T0000Z-250420T0600Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
202 PM EDT Fri Apr 18 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT SUNDAY...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 4 to 7 ft.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...Until 2 AM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-190815-
/O.CON.KPHI.SC.Y.0057.000000T0000Z-250419T2200Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
202 PM EDT Fri Apr 18 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT
SATURDAY...

* WHAT...South winds 15 to 20 kt with gusts up to 25 kt and 
  choppy waters.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...Until 6 PM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
106 
WHUS71 KPHI 190647
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
247 AM EDT Sat Apr 19 2025

ANZ450>455-192000-
/O.CON.KPHI.SC.Y.0057.000000T0000Z-250420T0600Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
247 AM EDT Sat Apr 19 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SUNDAY...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 30 kt and 
  seas 3 to 6 ft.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...Until 2 AM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-192000-
/O.CON.KPHI.SC.Y.0057.000000T0000Z-250419T2200Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
247 AM EDT Sat Apr 19 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and 
  choppy waters.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...Until 6 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

NG
713 
WHUS71 KPHI 191046
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
646 AM EDT Sat Apr 19 2025

ANZ450>455-200000-
/O.CON.KPHI.SC.Y.0057.000000T0000Z-250420T0600Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
646 AM EDT Sat Apr 19 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SUNDAY...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 30 kt and 
  seas 3 to 6 ft.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...Until 2 AM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...While air temperatures are warm, water
  temperatures are dangerously cold in the upper 40s to lower 50s.
  Those participating in water activities should dress for the
  water temperature, not the air temperature, and be aware of the
  dangers of hypothermia. Hypothermia, exhaustion, and
  unconsciousness can occur in a short period of time.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-192200-
/O.CON.KPHI.SC.Y.0057.000000T0000Z-250419T2200Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
646 AM EDT Sat Apr 19 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and 
  choppy waters.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...Until 6 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...While air temperatures are warm, water
  temperatures are dangerously cold in the lower 50s. Those 
  participating in water activities should dress for the water 
  temperature, not the air temperature, and be aware of the 
  dangers of hypothermia. Hypothermia, exhaustion, and 
  unconsciousness can occur in a short period of time.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
816 
WHUS71 KPHI 191915
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
315 PM EDT Sat Apr 19 2025

ANZ450>455-200600-
/O.CON.KPHI.SC.Y.0057.000000T0000Z-250420T0600Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
315 PM EDT Sat Apr 19 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SUNDAY...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt and 
  seas 3 to 6 ft.

* WHERE...The Atlantic coastal waters adjacent to Delaware and new
  Jersey. 

* WHEN...Until 2 AM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...While air temperatures are warm, water 
  temperatures are dangerously cold in the upper 40s to lower 
  50s. Those participating in water activities should dress for 
  the water temperature, not the air temperature, and be aware 
  of the dangers of hypothermia. Hypothermia, exhaustion, and 
  unconsciousness can occur in a short period of time.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-192200-
/O.CON.KPHI.SC.Y.0057.000000T0000Z-250419T2200Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
315 PM EDT Sat Apr 19 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WHAT...Southwest winds around 15 kt with gusts to 25 kts. A 
  moderate chop.

* WHERE...Delaware Bay.

* WHEN...Until 6 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...While air temperatures are warm, water 
  temperatures are dangerously cold in the lower 50s. Those 
  participating in water activities should dress for the water 
  temperature, not the air temperature, and be aware of the 
  dangers of hypothermia. Hypothermia, exhaustion, and 
  unconsciousness can occur in a short period of time.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
085 
WHUS71 KPHI 192149
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
549 PM EDT Sat Apr 19 2025

ANZ430-431-192300-
/O.EXP.KPHI.SC.Y.0057.000000T0000Z-250419T2200Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
549 PM EDT Sat Apr 19 2025

...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 PM EDT THIS EVENING...

Winds have fallen below SCA criteria. Thus, the Small Craft
Advisory will be allowed to expire. 

$$

ANZ450>455-200600-
/O.CON.KPHI.SC.Y.0057.000000T0000Z-250420T0600Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
549 PM EDT Sat Apr 19 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SUNDAY...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt and 
  seas 3 to 5 ft.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...Until 2 AM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Hoeflich
867 
WHUS71 KPHI 200519
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
119 AM EDT Sun Apr 20 2025

ANZ452>455-200630-
/O.CAN.KPHI.SC.Y.0057.000000T0000Z-250420T0600Z/
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
119 AM EDT Sun Apr 20 2025

...SMALL CRAFT ADVISORY IS CANCELLED...

Seas have continued to subside and will continue to decrease, so
the Small Craft Advisory has been cancelled.

$$

ANZ450-451-201100-
/O.EXT.KPHI.SC.Y.0057.000000T0000Z-250420T1100Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
119 AM EDT Sun Apr 20 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EDT THIS
MORNING...

* WHAT...West winds 10 to 15 kt with gusts up to 25 kt and seas 
  3 to 5 ft.

* WHERE...Coastal waters from Sandy Hook to Little Egg Inlet NJ 
  out 20 nm.

* WHEN...Until 7 AM EDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...Elevated seas will primarily be away from
  the coast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

NG
367 
WHUS71 KPHI 201022
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
622 AM EDT Sun Apr 20 2025

ANZ450-451-201130-
/O.CAN.KPHI.SC.Y.0057.000000T0000Z-250420T1100Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
622 AM EDT Sun Apr 20 2025

...SMALL CRAFT ADVISORY IS CANCELLED...

Seas have continued to subside and will continue to decrease, so 
the Small Craft Advisory has been cancelled.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Apr 17, 9:40 AM EDT, 3 hours 13 minutes earlier.

Area forecast discussion, Apr 17, 9:40 AM EDT, 3 hours 13 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
940 AM EDT Thu Apr 17 2025

.SYNOPSIS...
High pressure builds in for today before shifting offshore of
the Mid Atlantic coast tonight into Friday as a warm front
lifts north of the area. Return flow sets up across the east
coast, before a cold front moves across the area later Saturday
then stalls to our south. This front will move back northward as
an occluded frontal system moves across the area early next
week. High pressure returns for the middle of next week.

&&

.NEAR TERM /THROUGH TONIGHT/...
Mid-level trough and shortwave combo continues to move
offshore. Stratocu deck to the north has dissipated. Mostly
sunny skies on tap for today.

Surface high pressure centered over the Great Lakes and Ohio
Valley will build to the south and east and will be centered
over the Mid-Atlantic by this afternoon. The high then slides
offshore tonight and will be centered off the Mid- Atlantic
coast.

Temperatures will rebound back closer to normal levels with
highs in the upper 50s to low 60s. Not as windy today compared
to Wednesday, but there will still be gusts to at least 20 mph
this afternoon, with slightly higher gusts in the higher
elevations of the southern Poconos and northern New Jersey.
Winds begin to diminish around dinnertime.

Clear skies with light southerly winds on tap for tonight. Warm
air advection will be underway, and lows will be in the 30s to
low 40s. Undercut guidance a bit and allowed for some patchy
frost in colder spots, but no advisories are anticipated at this
time.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
High pressure remains in control for Friday which leads to a
dry day with high temperatures in the low 60s to low 70s. Winds
will be increasing throughout the day out of the south. This
helps usher in warmer air, but we also at times could see gusts
upwards of 25-30 mph. Our winds stay out of the southwest Friday
night which leads to our lows being in the 50s and gusts at
times will be around 20 mph. As the high pressure system exits
Friday night, a warm front lifts northward. There does not look
to be too much moisture with this warm front and mainly adds
some more cloud cover into Saturday.

On Saturday, we are well into the warm sector with temperatures
reaching the low 80s for most with the Poconos being in the mid
70s. A cold front will approach the area from the west which
will lead to the chance for some showers Saturday afternoon into
Saturday night with a slight chance for a thunderstorm.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
The cold front pushes south of the area on Sunday. Winds turn
to be out of the northwest behind the front but it does still
stay on the milder side on Sunday with highs in the 70s for
most. A brief area of high pressure builds in from the north on
Sunday which keeps the area dry. This high pressure system is
brief as it moves out for Monday.

By Monday, our next system approaches as a warm front once
again moves northward during the day. Highs on Monday will be in
the 60s for most. A cold front moves in from the west late
Monday into Monday night bringing some rain showers to the area.
An isolated thunderstorm cannot be ruled out. Once the cold
front departs, high pressure moves in for Tuesday and Wednesday
which keeps things quiet. Temperatures also once again turn
milder towards midweek.

&&

.AVIATION /14Z THURSDAY THROUGH MONDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Rest of Today...VFR/SKC. W-NW winds 5 to 10 kt, increasing to
10 to 15 kt with 20 to 25 kt gusts late this morning. Winds
diminish to 5 to 10 kt after 21Z. High confidence.

Tonight...VFR/SKC. W-SW winds 5 to 10 kt, becoming S 5 kt or
less. High confidence.

Friday...VFR conditions expected. A south wind gusting to 20-25
knots.

Outlook...

Saturday...Sub-VFR conditions possible with some showers moving
through during the afternoon into Saturday night.

Sunday...VFR conditions expected.

Monday...Sub-VFR conditions possible with some showers moving
through during the afternoon into Monday night.

&&

.MARINE...
Sub-Small Craft Advisory conditions on tap for today and
tonight. West to northwest winds 10 to 15 kt with gusts up to 20
kt, becoming SW 5 to 10 kt late this afternoon and tonight.
Seas 2 to 3 ft.

Outlook...

Friday...Small Craft Advisory conditions develop Friday evening
and continue into Friday night.

Saturday...Small Craft Advisory conditions continue for much of
the day Saturday.

Sunday...The conditions are anticipated to be below Small Craft
Advisory criteria

Monday...The conditions are anticipated to be below Small Craft
Advisory criteria

&&

.FIRE WEATHER...
A much drier airmass will be over the area today compared to
Wednesday, but winds will be much lighter. Min RH values will
range from 20 to 25 percent with west to northwest winds 10 to
15 mph with 20 to 25 mph gusts. Will reach out to state fire
weather partners to determine of fine fuels dried out enough to
warrant a Special Weather Statement for the risk for rapid fire
spread this afternoon. Recent rainfall and the greenup that is
occurring are limiting factors for this threat.

Temperatures will be warmer on Friday as compared to the prior
few days. Winds will be a bit gustier than today but relative
humidity will also be a bit higher.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

SYNOPSIS...Guzzo
NEAR TERM...MPS/RCM
SHORT TERM...Guzzo
LONG TERM...Guzzo
AVIATION...Guzzo/MPS/RCM
MARINE...Guzzo/MPS
FIRE WEATHER...PHI

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 17, 5:32 PM EDTFrost AdvisoryPHIAtlantic, Burlington, Camden, Cumberland, Gloucester, Mercer and 4 more13 hr

Nearby

Small Craft Advisories in New Jersey, 2025Every small craft advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.